# SDR SWAA001481

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 32,951 hours, 33,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AT MID CABIN.  SECURED WIRES AND REPLACED COVERS PER MM.
